标题:Independence Under the -Expectation Framework
作者:Hu, Mingshang; Li, Xiaojuan
作者机构:[Hu, Mingshang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Li, Xiaojuan] Shandong Youth Univ Polit Sci, Int Business Sch, Jinan 25010 更多
通讯作者:Hu, MS
通讯作者地址:[Hu, MS]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:JOURNAL OF THEORETICAL PROBABILITY
出版年:2014
卷:27
期:3
页码:1011-1020
DOI:10.1007/s10959-012-0471-y
关键词:Sublinear expectation; Maximal distribution; G-Expectation; G-Brownian; motion
摘要:We show that, for two non-trivial random variables and under a sublinear expectation space, if is independent from and is independent from , then and must be maximally distributed.
收录类别:SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:6
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84905723583&doi=10.1007%2fs10959-012-0471-y&partnerID=40&md5=bcb2213fbab03d6b5fb1665e78eebab5
TOP